FIND THE ANSWERS

I took birth control for a year and I am stopping due to leg pain and spider veins. do spider veins fade after stopping birth control?

Answer this question

Do you know the correct answer? Make money answering questions! Join now.
  • I took birth control for a year and I am stopping due to leg pain and spider veins. do spider veins fade after stopping birth control?


Answers

... you might be considering a break from birth control ... this very same issue last year. After years ... after stopping the birth control ...
Read more
Positive: 79 %
My negative experience with birth control ... and my detox symptoms and struggles after stopping birth control. ... but I do have spider veins on my legs.
Read more
Positive: 76 %

More resources

... shortly after stopping; Who should not take Beyaz or YAZ? Do not use ... or different birth control pills after not ... leg pain; sudden ...
Read more
Positive: 79 %
restart the same or different birth control pills after not using them for a month or more. ... leg pain that will not go ... Do birth control pills cause ...
Read more
Positive: 74 %
Possible Risks and Side Effects. ... different combination hormonal birth control method after not ... birth control pills that do not ...
Read more
Positive: 60 %
Hormone imbalance from The Pill seriously disrupts your health, even after stopping The Pill. Here's how to repair the damage from hormonal birth control.
Read more
Positive: 37 %

Show more results